Khachatur A. Khachatryan

Khachatur A. Khachatryan

Head of Chair | Faculty of Mathematics and Mechanics - Chair of Differential Equations
 
 

Book

Хачатур Хачатрян

“О некоторых нелинейных интегральных уравнениях на всей пря-мой с выпуклой нели- нейностью” | VIII Российско-Армянское Совещаниепо математической физике,комплексному анали- зу и смежным вопросам. Сборник тезисов (Математический институт им. В.А. Стеклова РАН, г. Москва, 16–20 сентября), Математический институт им. В.А. Стеклова РАН, 2019, 21-21.
 

Article

Kh. A. Khachatryan, A.Kh. Khachatryan, H.S. Petrosyan

Solvability of Two-Dimensional Integral Equations with Monotone Nonlinearity | Journal of Mathematical Sciences. New York. Vol. 57, no. 5 , pp. 720-731, (2021) https://link.springer.com/article/10.1007/s10958-021-05512-1

Kh.A. Khachatryan, H.S. Petrosyan

On Solvability of a Class of Multidimensional Integral Equations in the Mathematical Theory of Geographic Distribution of an Epidemic | Journal of Contemporary Mathematical Analysis. vol. 56, iss. 3, pp. 143–157 (2021) https://link.springer.com/article/10.3103/S1068362321030055

Kh.A. Khachatryan, A.Kh. Khachatryan, H.S. Petrosyan

On Positive Bounded Solutions of One Class of Nonlinear Integral Equations with the Hammerstein–Nemytskii Operator | Differential Equations. vol. 57, iss. 6, pp. 768–779 (2021) https://link.springer.com/article/10.1134/S0012266121060069

Kh.A. Khachatryan, H.S. Petrosyan

Integral Equations on the Whole Line with Monotone Nonlinearity and Difference Kernel | Journal of Mathematical Sciences. New York. 255:6 (2021) , pp. 790-804 https://link.springer.com/article/10.1007%2Fs10958-021-05416-0

Kh.A. Khachatryan, A. Kh. Khachatryan, H. S. Petrosyan

Asymptotic behavior of a solution for one class of nonlinear integro-differential equations in the income distribution problem | Trudy Instituta Matematiki i Mekhaniki URO RAN, 2021, vol. 27, no. 1, pp.188–206 http://journal.imm.uran.ru/
1   2   3   4   5   6   7   8   26  |  See all